# SDR SIMA20150417002

- Difficulty date: April 17, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 37,238 hours, 33,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMER EXIT ILLUMINATED SIGN AT OVERWING EXITS IS INOPERATIVE ON FWD SIDE.  R & R FWD CEILING EMER EXIT ILLUMINATED SIGN  AT OVERWING EXITS IAW AMM 33-50-15.  OPERATIONS CHECKED GOOD.
